Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31852
Title: New fast discrete hartley transform algorithm
Authors: Chan, YH 
Siu, WC 
Issue Date: 1991
Publisher: Institution of Engineering and Technology
Source: Electronics letters, 1991, v. 27, no. 4, p. 347-349 How to cite?
Journal: Electronics letters 
Abstract: A new algorithm is proposed that enables the realisation of a discrete Hartley transform with the lowest number of multiplications yet reported. This algorithm also achieves the minimum number of additions compared with the reported algorithms achieving the same minimum number of multiplications.
URI: http://hdl.handle.net/10397/31852
ISSN: 0013-5194
EISSN: 1350-911X
DOI: 10.1049/el:19910220
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
1
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

37
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.